# SDR DHL9780244C

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING T/E PANEL BELOW NR 2 SPOILER LOWER SURF HAS DENTS.  CUT OUT DAMAGED SECTION, FABRICATED REPAIR DOUBLER AND INSTALLED PER SRM 57-2-3, 10.5 X 8.25.
